# SDR CALA9901360

- Difficulty date: October 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16815
- Make and model: Doug DC-9-82
- Aircraft serial: 49113
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Le Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NUMBER 0 SLAT LOWER SURFACE IN CENTER AREA HAS A 3 CRACK IN SKIN NEAR TRAILING EDGE OF SLAT.  FABRICATED AND INSTALLED REPAIR DOUBLER PER SRM 57-01 AND MM 51-00-00.
